Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dizziness, frequent headaches, increased heart rate, fatigue since intake of Tylenol post tooth extraction. Related?

Hey I ve been taking Tylenol 3 for about 12 days because of wisdom tooth extraction, Ive been getting dizziness since I ve begun taking them and frequent head aches for the past 3 days do these have anything to do with each other? I also seem to have increased heart rate and fatigue . I m really not sure but don t have a lot of time to go to a physician here in town right now. I am 18 female. 5 6 and weigh 195 lbs. If that is any useful information.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
Hello and welcome,
Post extraction of wisdom tooth usually shows symptoms such as-fever,headache,fatigue,anxiety and stress ,dizziness are the commonly associated symptoms.
I would advice you to take rest for a minimum period of 5-6 days.
Maintain oral hygiene well.
Swish with lukewarm or betadine solution frequently.
Rinse mouth after every meals.
Take complete course of antibiotics.
Avoid anxiety and stress.
Plenty of water and fluids has to be taken in.
Take nutritious rich food prior to intake of medicines.
Hope this helps.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor